# SDR USAABB02008

- Difficulty date: December 22, 2001
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N613AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27144
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 1640487
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BDL - FOUND FLOOR LEVEL EMERGENCY LIGHTS AT ROWS 9 AND 13, 26 AND 33 INOPERATIVE.  MAINTENANCE REPLACED THE BATTERIES.  (M)
